Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I have pain in my elbow. Can it be a side effect of birth control pill?

i have some pain in my elbow (for a month)and both my pinkys feeling are numb and sometimes when i am going for a jog i feel weak in my right leg.(I have been taking birth control for 7 years now and I recently switched for another .now i am taking loestrin24fe(2 months now) what is it? help. (i am 39 yrs old.)
Asked On : Sat, 8 May 2010
Answers:  1 Views:  338
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From the symptoms it looks like calcium deficiency (osteopenia- May be). Ur age is not very suggestive but ur nearing 40's. Get urself a bone densinometry and start on appropriate treatment.
Answered: Sun, 20 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor